Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Painful urination. Taken several antibiotics, no results. What could be the cause of pain?

I have experienced painful urination the past 8months and have tried many different things to try to figure out the cause but i have been unsuccessful.
These include antibiotics for UTIs, BV, Kidney Infections and oral thrush treatments. I have also been fully screened for any STIs. I have had one sexual partner and I am using the contraceptive implant as birth control.
I am 19 years old, Female, and I have a healthy diet which consists of plenty of water and lots of fresh fruit and vegetables. I have also had a blood sugar level test done also.
What other underlying cause may this be connected to?
Asked On : Sun, 24 Mar 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello and welcome to HCM.

Thank you for your query.

The first and most important aspect is that you are sexually active. Please check with your partner, and ensure he is safe (does not have any infections). He will have to be physically examined and screened to rule this out.

The next thing is the implant you are on. This can also lead to recurrent infections, I would advice you get this examined by your doctor, and also check when it has to be replaced. If this is indeed the cause, I would advice immediate removal and replacement (if required).

Lastly, please request for a urine culture examination. This investigation confirms an infection, provides information on the infection causing organism and also provides a list of medication that would be effective in treating your condition. This will ensure effective and rapid treatment.

In the meantime, please continue with your diet and consume plenty of water as well.

I hope I have succeeded in providing the information you were looking for. Please feel free to write back to me for any further clarifications. I would gladly help you.

Best wishes.
Answered: Mon, 13 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor